Dangerous trends in the sentencing of mentally abnormal offenders

HENHAM, R., 1995. Dangerous trends in the sentencing of mentally abnormal offenders. Howard Journal of Criminal Justice, 34 (1), p. 10.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Howard Journal of Criminal Justice
Creators: Henham, R.
Date: 1995
Volume: 34
Number: 1
Divisions: Schools > Nottingham Law School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:16
Last Modified: 09 Jun 2017 13:24
URI: http://irep.ntu.ac.uk/id/eprint/10335

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year